# SDR USAA2011072000013

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON SEAT TRACK BETWEEN FR41 TO FR47, -Y1292.  REPAIRED SEAT TRACK BETWEEN FR41 TO FR47, -Y1292 IAW A319 SRM 51-72-11 & 51-42-11.
